MathSciNet Relay Station
MathSciNet bibliographic data
MR1111193 58E07 (34B15 47H11 47H15)
Fitzpatrick, P. M.; Pesjsachowicz, Jacobo Nonorientability of the index bundle and several-parameter bifurcation. J. Funct. Anal. 98 (1991), no. 1, 42–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement